# SDR VNAA0709002

- Difficulty date: September 2, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N248PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7925
- Aircraft time: 8,007 hours, 8,275 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 70437011
- Condition: Separated
- Location: Lt Mlg
- Part time: 137 hours, 163 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT HAND INBOARD MAIN TIRE TREAD SEPARATED.  MAINTENANCE INSPECTED AND FOUND THE TIRE FAILURE ALONG WITH A DENT IN THE NOSE COWL AND TWO DAMAGED FAN BLADES.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED FAN BLADES IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REPAIRED THE LEFT HAND ENGINE INLET LIPSKIN PER TEMP REPAIR 10862 AND REO 601R-71-61-3690.  AIRCRAFT WAS RELEASED FOR SERVICE.
